Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 6, Issue 3, Pages 143-149
http://dx.doi.org/10.1080/10273660500148606

The Solution of Inverse Non-Linear Elasticity Problems That Arise When Locating Breast Tumours

1Oxford University Computing Laboratory, Wolfson Building, Parks Road, Oxford OX1 3QD, UK
2Department of Engineering Science, University of Oxford, Parks Road, Oxford OX1 3PJ, UK

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jonathan P. Whiteley, “The Solution of Inverse Non-Linear Elasticity Problems That Arise When Locating Breast Tumours,” Journal of Theoretical Medicine, vol. 6, no. 3, pp. 143-149, 2005. https://doi.org/10.1080/10273660500148606.